# SDR USAA050334

- Difficulty date: February 19, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1138222
- Condition: Corroded
- Location: Fuselage
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ZEE CHANNEL CORRODED 1 INCH BY 12 INCH AREA, RIGHT SIDE ZEE CHANNEL STATION 294-362.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-10-02, 51-20-01, 51-40-00.  (M)
